# SDR SWAA101395

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 70,330 hours, 56,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: D6937271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SUPPORT BRACKET CRACKED AT BS 294.5, STR 23L.  REMOVED AND REPLACED BRACKET PER SRM.
